MAUDE Adverse Event Report: NEODENT JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.897
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that at the time of dental implant placement in ada site 28 of the patient¿s mouth, there was non-osseointegration and low torque.The clinician reports that insufficient bone quality could have influenced the problem.The device will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7030117
Report Number3008261720-2017-05275
Device Sequence Number1183655
Product Code DZE
UDI-Device Identifier07899878018070
UDI-Public07899878018070
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
Report Date (Section F) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/12/2018
Device Catalogue Number140.897
Device Lot Number31267I
Other Device ID Number07899878018070
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/28/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer09/11/2017
Initial Date Received by Manufacturer 09/11/2017
Supplement Date Received by Manufacturer09/11/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR